# SDR USAA990178

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Distorted
- Location: Bs 867-887
- Part time: 30,694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND SKIN DISTORTED ON FUSELAGE BETWEEN STATION 867 TO 887 BETWEEN STRINGER 22R TO 23R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
